RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 449–451 (Mi mz7763)  

Solution of the matrix equation $AX-XB=C$

V. E. Shestopal

Institute of Theoretical and Experimental Physics, USSR

Abstract: Under the assumption of existence and uniqueness of the solution of the matrix equation $AX-XB=C$ we obtain a finite expression for $X$.

Full text: PDF file (164 kB)

English version:
Mathematical Notes, 1976, 19:3, 275–276

Bibliographic databases:

UDC: 512
Received: 14.04.1975

Citation: V. E. Shestopal, “Solution of the matrix equation $AX-XB=C$”, Mat. Zametki, 19:3 (1976), 449–451; Math. Notes, 19:3 (1976), 275–276

Citation in format AMSBIB
\Bibitem{She76}
\by V.~E.~Shestopal
\paper Solution of the matrix equation $AX-XB=C$
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 449--451
\mathnet{http://mi.mathnet.ru/mz7763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407049}
\zmath{https://zbmath.org/?q=an:0344.15010|0334.15008}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 275--276
\crossref{https://doi.org/10.1007/BF01437863}


Linking options:
  • http://mi.mathnet.ru/eng/mz7763
  • http://mi.mathnet.ru/eng/mz/v19/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:822
    Full text:349
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020